Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1317-1320
http://dx.doi.org/10.1155/IJMMS.2005.1317

On the LP-convergence for multidimensional arrays of random variables

Department of Mathematics, Vinh University, Nghe An 42118, Vietnam

Received 14 August 2004; Revised 4 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Van Thanh, “On the -convergence for multidimensional arrays of random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1317-1320, 2005. https://doi.org/10.1155/IJMMS.2005.1317.